Alert archive / North Dakota / Flash Flood Warnings in 2011

Flash Flood Warning 26, NWS Bismarck, ND

July 16, 2011Foster County, Wells County, North Dakota

NWS Bismarck, ND issued this flash flood warning at Jul 16, 2011, 7:20 PM CDT for Foster County, Wells County, North Dakota. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2011, 7:20 PM CDT (00:20 UTC)
Expired
Jul 17, 2011, 1:30 AM CDT
In force
6 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

Counties Foster County, ND, Wells County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 121 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 10:07 PM CDTFLASH FLOOD3 S Sykeston, ND7 INCHES RAINFALL. ROADS FLOODED AND UNDERWATER SOUTHEAST WELLS COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 167 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4274 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
2.4
Supercell composite
13.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

199 
WGUS53 KBIS 170020
FFWBIS
NDC031-103-170630-
/O.NEW.KBIS.FF.W.0026.110717T0020Z-110717T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
720 PM CDT SAT JUL 16 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FOSTER COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHEASTERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 130 AM CDT SUNDAY

* AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RADAR ESTIMATES 2 TO 3 INCHES OF RAIN FALLING WITH
  THESE STORMS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS
  OF FOSTER AND SOUTHEASTERN WELLS COUNTIES...INCLUDING THE TOWNS OF
  BARLOW...BORDULAC...CARRINGTON...CATHAY...GLENFIELD...GRACE CITY...
  HEATON...JUANITA...MCHENRY...MELVILLE AND SYKESTON.

THIS AREA HAS HAD VERY HEAVY RAIN OVER THE PAST FEW DAYS AND 
EXPERIENCED FLOODING WITH THAT RAIN. NEW FLASH FLOODING IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 4733 9870 4733 9871 4734 9969 4758 9968
      4758 9850 4733 9851

$$

AYD
3 follow-up statements
112 
WGUS73 KBIS 170157
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
857 PM CDT SAT JUL 16 2011

NDC031-103-170630-
/O.CON.KBIS.FF.W.0026.000000T0000Z-110717T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOSTER ND-WELLS ND-
857 PM CDT SAT JUL 16 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WELLS AND
FOSTER COUNTIES UNTIL 130 AM CDT...

AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR 
ESTIMATED RAINFALL WITH PREVIOUS STORMS WAS ON THE ORDER OF ONE TO 
THREE INCHES. ADDITIONAL THUNDERSTORMS MOVING OVER THE WARNED AREA 
WILL RESULT IN ANOTHER ONE TO TWO INCHES. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR...AND IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF FOSTER 
AND SOUTHEASTERN WELLS COUNTIES. LOCATIONS IMPACTED INCLUDE THE 
TOWNS OF BARLOW...BORDULAC...CARRINGTON...CATHAY...GLENFIELD...GRACE 
CITY...HEATON...JUANITA...MCHENRY AND SYKESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4733 9870 4733 9871 4734 9969 4758 9968
      4758 9850 4733 9851

$$

HEINERT
551 
WGUS73 KBIS 170349
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1049 PM CDT SAT JUL 16 2011

NDC031-103-170630-
/O.CON.KBIS.FF.W.0026.000000T0000Z-110717T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOSTER ND-WELLS ND-
1049 PM CDT SAT JUL 16 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WELLS AND
FOSTER COUNTIES UNTIL 130 AM CDT...

AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS PARTS OF THE WARNED 
AREA. RADAR ESTIMATED RAINFALL OVER SOUTHEASTERN WELLS AND 
SOUTHWESTERN FOSTER COUNTIES RANGES FROM THREE TO OVER SIX INCHES 
FROM HEAVY RAINFALL THIS EVENING. AN UNCONFIRMED PUBLIC REPORT OF 
SEVEN INCHES WAS REPORTED SOUTH OF SYKESTON IN SOUTHEASTERN WELLS 
COUNTY. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR OVER MAINLY RURAL AREAS OF WESTERN FOSTER AND SOUTHEASTERN 
WELLS COUNTIES...INCLUDING THE TOWNS OF HEATON AND SYKESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4733 9870 4733 9871 4734 9969 4758 9968
      4758 9850 4733 9851

$$

HEINERT
353 
WGUS73 KBIS 170636
FFSBIS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
136 AM CDT SUN JUL 17 2011

NDC031-103-170649-
/O.EXP.KBIS.FF.W.0026.000000T0000Z-110717T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOSTER ND-WELLS ND-
136 AM CDT SUN JUL 17 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN WELLS
AND FOSTER COUNTIES HAS BEEN ALLOWED TO EXPIRE...

A PORTION OF THE WARNING...OVER SOUTHEAST WELLS AND FAR SOUTHWEST 
FOSTER COUNTY...HAS BEEN REPLACED WITH AN OVERLAND FLOOD WARNING.

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE...ENDING THE FLASH FLOOD THREAT. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4733 9870 4733 9871 4734 9969 4758 9968
      4758 9850 4733 9851

$$

HAMILTON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 6:28 PM CDT, 52 minutes earlier.

Area forecast discussion, Jul 16, 6:28 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
628 PM CDT SAT JUL 16 2011

.UPDATE...
FEW CHANGES TO GRIDS.

&&

.DISCUSSION...
TORNADIC SUPERCELL CONTINUES MOVING EAST ACROSS SOUTHEAST SHERIDAN
COUNTY AS OTHER CELLS DEVELOP NORTH AND SOUTH OF THIS CELL.

&&

.AVIATION...
MOST AERODROME SITES WILL NOT BE AFFECTED BY CONVECTIVE ACTIVITY
HOWEVER KJMS WILL NEED TO BE UPGRADED FOR MORE WIDESPREAD
THUNDERSTORMS IN THE NEXT 3 TO 4 HOURS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 10 PM CDT /9 PM MDT/ TUESDAY FOR
NDZ011>013-019>023-025-034>037-042-045>048-050-051.

&&

SHORT TERM...HW
AVIATION...HW
Hazardous weather outlook, Jul 16, 4:21 AM CDT, 14 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
421 AM CDT SAT JUL 16 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-171100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
421 AM CDT SAT JUL 16 2011 /321 AM MDT SAT JUL 16 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

AN EXCESSIVE HEAT WARNING IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH TUESDAY AFTERNOON FOR PORTIONS OF WEST AND CENTRAL NORTH
DAKOTA. HEAT INDEX VALUES OF 100 TO 110 ARE EXPECTED EACH DAY
DURING THIS PERIOD. THE LATEST INFORMATION CAN BE FOUND IN THE
BISNPWBIS PRODUCT.

THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF WEST AND CENTRAL
NORTH DAKOTA SATURDAY MORNING. A FEW STORMS MAY BE SEVERE WITH
DAMAGING WINDS..LARGE HAIL...AND LOCALLY HEAVY RAINFALL.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND INTO
TONIGHT MAINLY CENTRAL AND EAST THIS AFTERNOON AND EVENING...THEN
INCLUDING THE NORTHWEST OVERNIGHT. SOME STORMS MAY BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN EXCESSIVE HEAT WARNING IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH TUESDAY AFTERNOON FOR PORTIONS OF WEST AND CENTRAL NORTH
DAKOTA. HEAT INDEX VALUES OF 100 TO 110 ARE EXPECTED EACH DAY
DURING THIS PERIOD. THE LATEST INFORMATION CAN BE FOUND IN THE
BISNPWBIS PRODUCT.

CHANCES FOR THUNDERSTORMS ARE FORECAST EACH PERIOD. STRONG TO
SEVERE STORMS WILL REMAIN A THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE HIGHLY ENCOURAGED TO REPORT ANY SEVERE WEATHER AND
HEAVY RAIN REPORTS.

HEINERT

In the hours before

Special weather statement, Jul 16, 5:03 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
503 PM CDT SAT JUL 16 2011

NDZ022-035-162215-
BURLEIGH-SHERIDAN-
503 PM CDT SAT JUL 16 2011

...SPECIAL WEATHER STATEMENT...

AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER NORTHWESTERN BURLEIGH COUNTY...
MOVING NORTHEAST AT 15 MPH.

PEA SIZE HAIL AND WINDS GREATER THAN 40 MPH ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  NEW JOHNS LAKE BY 510 PM CDT...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
THOSE ON NEW JOHNS LAKE SHOULD SEEK SHELTER AS THESE STORMS ARE
EXPECTED TO INTENSIFY.

AYD
Local storm report, Jul 16, 5:44 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
544 PM CDT SAT JUL 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TORNADO          7 NE REGAN              47.23N 100.42W
07/16/2011                   BURLEIGH           ND   PUBLIC

&&

JP MARTIN
Local storm report, Jul 16, 6:22 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
622 PM CDT SAT JUL 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TORNADO          9 N REGAN               47.29N 100.53W
07/16/2011                   BURLEIGH           ND   LAW ENFORCEMENT

            TORNADO REPORTED BY NORTH DAKOTA GAME AND FISH OFFICIAL
            WHO FOLLOWED IT. TORNADO LIFTED AROUND 551 PM CDT IN
            SHERIDAN COUNTY NEAR 5TH ST NE AND 3RD AVE SE. WEATHER
            CHASERS ALSO REPORTED THIS TORNADO AND INDICATION FROM
            THEM IS THAT THERE MAY HAVE BEEN 2. LOCAL WARNING POINT
            OFFICIALS REPORTED NO IMPACTS TO STRUCTURES THAT THEY
            KNOW OF.

&&

JP MARTIN
Special weather statement, Jul 16, 6:47 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
647 PM CDT SAT JUL 16 2011

NDZ034-042-045-170045-
GRANT-MORTON-SIOUX-
647 PM CDT SAT JUL 16 2011

...SPECIAL WEATHER STATEMENT...

AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER EXTREME EAST CENTRAL GRANT
COUNTY...MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...
ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  PORCUPINE BY 655 PM CDT...
  BREIEN BY 715 PM CDT...
  SOLEN BY 725 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

SIMOSKO
Local storm report, Jul 16, 7:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT SAT JUL 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     STANLEY                 48.32N 102.39W
07/16/2011                   MOUNTRAIL          ND   TRAINED SPOTTER

            TWO AND A HALF FOOT DIAMETER TREE AT THE HIGH SCHOOL WAS
            BROKEN OFF. TREE WAS APPROXIMATELY 30 FEET TALL.

&&

SWICHE

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:25 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons65 min
Jul 16, 7:36 PM CDTTornado WarningBISWells24 min
Jul 16, 8:00 PM CDTTornado WarningBISWells45 min
Jul 16, 8:13 PM CDTTornado WarningBISEmmons32 min
Jul 16, 8:44 PM CDTTornado WarningBISWells46 min
Jul 16, 8:59 PM CDTTornado WarningBISKidder31 min
Jul 16, 9:30 PM CDTTornado WarningBISKidder, Stutsman, Wells45 min
Jul 16, 9:38 PM CDTFlash Flood WarningBISFoster, Stutsman4 hr
Jul 16, 9:44 PM CDTTornado WarningBISEmmons31 min
Jul 17, 1:31 AM CDTAreal Flood WarningBISFoster, Stutsman, Wells18 hr
Jul 17, 9:40 AM CDTSevere Thunderstorm WarningBISWard50 min
Jul 17, 9:54 AM CDTTornado WarningBISWard36 min
Jul 17, 10:13 AM CDTSevere Thunderstorm WarningBISMcHenry, Ward47 min
Jul 17, 10:25 AM CDTTornado WarningBISMcHenry, McLean, Sheridan, Ward35 min
Jul 17, 10:57 AM CDTTornado WarningBISMcHenry, McLean, Pierce, Sheridan33 min
Jul 17, 11:26 AM CDTTornado WarningBISMcHenry, Pierce, Sheridan, Wells49 min
Jul 17, 11:29 AM CDTRiver Flood WarningBISWard9 days
Jul 17, 12:13 PM CDTTornado WarningBISWells32 min
Jul 17, 12:44 PM CDTSevere Thunderstorm WarningBISWells16 min
Jul 17, 1:11 PM CDTTornado WarningBISFoster64 min
Jul 17, 2:11 PM CDTTornado WarningBISFoster, Stutsman49 min
Jul 17, 2:33 PM CDTFlash Flood WarningBISFoster6 hr
Jul 17, 3:31 PM CDTTornado WarningBISKidder, Stutsman29 min
Jul 17, 3:58 PM CDTTornado WarningBISKidder, Stutsman32 min
Jul 17, 4:29 PM CDTTornado WarningBISStutsman46 min
Jul 17, 4:44 PM CDTFlash Flood WarningBISStutsman3 hr
Jul 17, 5:13 PM CDTTornado WarningBISLaMoure, Stutsman47 min
Jul 17, 6:02 PM CDTTornado WarningBISLaMoure43 min
Jul 17, 6:28 PM CDTTornado WarningBISDickey62 min
Jul 17, 6:45 PM CDTTornado WarningBISLaMoure30 min

Nearby

Flash Flood Warnings in North Dakota, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.